Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in $ {\bf C}\sp 2$


Author: Mei-Chi Shaw
Journal: Trans. Amer. Math. Soc. 313 (1989), 407-418
MSC: Primary 32A25; Secondary 32A35, 32F15
MathSciNet review: 961629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded weakly pseudo-convex domain in $ {{\mathbf{C}}^2}$ of uniform strict type. For any positive divisor $ M$ of $ D$ with finite area, there exists a holomorphic function $ f$ in the Nevanlinna class such that $ M$ is the zero set of $ f$. The proof is to study the solutions of $ \bar \partial $ with $ {L^1}(\partial D)$ boundary values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A25, 32A35, 32F15

Retrieve articles in all journals with MSC: 32A25, 32A35, 32F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0961629-5
PII: S 0002-9947(1989)0961629-5
Article copyright: © Copyright 1989 American Mathematical Society